On primitive permutation groups

Itô, Noboru: On primitive permutation groups. Acta scientiarum mathematicarum, (16) 3-4. pp. 207-228. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_003_004_207-228.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 3-4
Page Range: pp. 207-228
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 228. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13783

Actions (login required)

View Item View Item